# SDR EIAA98018

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corrosion
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, NR 2 PYLON UPPER SPAR FITTING CORROSION FOUND IN LUG BORE.  REMOVED CORROSION IAW SB 54.2164 FIG 2.  (M)
